# SDR DALA1305843744

- Difficulty date: February 12, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 29662
- Aircraft time: 39,496 hours, 14,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 149A323119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SKIN UNDER NATS ANTENNA.  REPAIRED IAW ERA 511649-14.
